Aa
A
A
A
Close
Women's Health Community
65.6k Members
Avatar universal

Bleeding whilst on the pill

Hi Ladies,

This has been on going for about 6 months now and is absolutely doing my head in! So I noticed I started bleeding after sex, went to the doctor every time it happened and she would do a smear but it always came back normal. I ended up having 3 smears until she booked me in for a colposcopy at the hospital. I have also had this very white discharge for about a year, turns out its the pill thats doing that (Said the gynecologist). So I went of the pill after 6 years (I'm 21) for 3 months but I never got my period! done a test.. not pregnant. Then my skin got really bad so I went back on the pill.
Now that I'm back on the pill I've started bleeding every two weeks after my period, about 1 tablespoon - enough for a tampon.

Anyways - the colposcopy, they found abnormal cancerous cells on the outside of my cervix! they only check the inside when doing a smear! So I've got to go back in 9 months for another colposcopy.

I get really bad lower back pain and lower stomach, maybe once a week.

I'm wanting to know if anyone else has experienced this. Really starts to get me down not knowing whats wrong.

Thanks for reading
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.